# SDR CA081016001

- Difficulty date: October 10, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 5,522 hours
- Engine: Ge CF348E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286A
- Condition: Inoperative
- Location: Flap Skew
- Part time: 1,688 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT WAS INBOUND WHEN THE CREW HAD A FAILURE ON SLAT/FLAP 1 SELECTION.  ALSO SPOILER FAULT, AOA FAIL AND SHAKER ANTICIPATED CAS MSGS.  THE ACFT LANDED AND TAXIED TO THE GATE WITH HOT BRAKES.  FOUND OPEN CIRCUIT BETWEEN PINS 2 AND 4 OF THE LT OB SKEW SENSOR.  REPLACED SENSOR AS PER MM 27-83-01, CHECKED SERVICEABLE. ALL OTHER FAULTS CORRELATED TO SLAT FAILURE.
